# SDR UPS97222519

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65233274
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  WHILE WORKIING NRC 511244, FOUND CORROSION ON LOWER RUDDER R EXTERIOR SKIN AT TRAILING EDGE OF BULLNOSE RUB STRIP AT STA 82.2 TO STA 156.6.  CORROSION REMOVAL ON SKIN WAS OUT OF LIMITS, REMOVED AND REPLACED SKIN PER SRM'S 55-40-1, 51-30-3, MM 51-20-71.
